MathSciNet Relay Station
MathSciNet bibliographic data
MR72877 20.0X
Chevalley, Claude Invariants of finite groups generated by reflections. Amer. J. Math. 77 (1955), 778–782.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement